# SDR 07FDEA02891

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A53812635203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FUSELAGE CENTER SECTION, C47 SPLICE FITTING, P24-26 RT IN SEVERAL HOLES (B, D, K, M, A3).  REPAIR PEROFRMED BY REAM UP UNTIL CRACK REMOVAL IAW EA 6-5315-106505 AND RAS/053356/009/2007 ISS A.
